# SDR IXXA0000029

- Difficulty date: August 1, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 77,161 hours, 31,434 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 3053230
- Part serial: 0502158
- Condition: Defective
- Location: Wheel Well
- Part time: 77,161 hours, 31,434 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO TOL, THE FLIGHT CREW NOTICED THE MAIN HYDRAULIC QUANTITY DECLINING. THE FLIGHT CREW FOLLOWED COMPANY EMERGENCY PROCEDURES, DECLARED AN EMERGENCY AND CONTINUED TO TOL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT LOCATING A DEFECTIVE BRAKE CONTROL VALVE AT FAULT.  MAINTENANCE REPLACED THE CONTROL VALVE IN ACCORDANCE WITH THE MAINTENANCE MANUAL. THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
